MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-REVISION TIBIAL INSERT PS FIXED SIZE 2/14MM

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; GMK-REVISION TIBIAL INSERT PS FIXED SIZE 2/14MM
Model Number 02.07.0214PSF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.About 2 months after the primary surgery, the surgeon removed medacta hardware and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 october 2024: lot 2245222: 30 items manufactured and released on 09-mar-2023.Expiration date: 2028-feb-20.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch review performed on 10 october 2024: gmk-revision 02.07.0682r revision fixed tibial tray cemented size 2 r (k123721) lot 2313892: 48 items manufactured and released on 14-nov-2023.Expiration date: 2028-oct-28.No anomalies found related to the problem.To date, 27 items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.2402r femur revision ps size 2 r lot.181228a (k102437) lot 181228a: 3 items manufactured and released on 20-sep-2023.Expiration date: 2028-sep-05.No anomalies found related to the problem.To date, 2 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
GMK-REVISION TIBIAL INSERT PS FIXED SIZE 2/14MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20545257
Report Number3005180920-2024-00894
Device Sequence Number7827971
Product Code JWH
UDI-Device Identifier07630030816680
UDI-Public07630030816680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0214PSF
Device Lot Number2245222
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown